RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1996, Volume 106, Number 3, Pages 401–406 (Mi tmf1124)  

This article is cited in 1 scientific paper (total in 1 paper)

A partial resummation of diagramms in the two dimensional lattice fermion model with the Pauli–Villars regularization

N. V. Zverev, A. A. Slavnov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: The polarization operator and axial current are obtained by means of partial resummation in the two dimensional lattice SLAC-fermion Schwinger model with the Pauli–Villars regularization. It is shown that the resummation procedure does not change the result obtained earlier in [1] for the fermion model considered.

DOI: https://doi.org/10.4213/tmf1124

Full text: PDF file (184 kB)

English version:
Theoretical and Mathematical Physics, 1996, 106:3, 328–332

Bibliographic databases:


Citation: N. V. Zverev, A. A. Slavnov, “A partial resummation of diagramms in the two dimensional lattice fermion model with the Pauli–Villars regularization”, TMF, 106:3 (1996), 401–406; Theoret. and Math. Phys., 106:3 (1996), 328–332

Citation in format AMSBIB
\Bibitem{ZveSla96}
\by N.~V.~Zverev, A.~A.~Slavnov
\paper A~partial resummation of diagramms in the two dimensional lattice fermion model with the Pauli--Villars regularization
\jour TMF
\yr 1996
\vol 106
\issue 3
\pages 401--406
\mathnet{http://mi.mathnet.ru/tmf1124}
\crossref{https://doi.org/10.4213/tmf1124}
\zmath{https://zbmath.org/?q=an:0900.82005}
\transl
\jour Theoret. and Math. Phys.
\yr 1996
\vol 106
\issue 3
\pages 328--332
\crossref{https://doi.org/10.1007/BF02071477}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996VU32300004}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1124
  • https://doi.org/10.4213/tmf1124
  • http://mi.mathnet.ru/eng/tmf/v106/i3/p401

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Fosco, CD, “A generalized Ginsparg-Wilson relation”, Nuclear Physics B, 597:1–3 (2001), 475  crossref  zmath  adsnasa  isi  scopus  scopus  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:168
    Full text:65
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019